# SDR ASAA9780216

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch Mechanism
- Condition: Out Of Adjust
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLT 501 - CREW REPORTED THE FLT COMPARTMENT LT SLIDING WINDOW WOULD NOT LATCH CLOSED.  ADJUSTED THE LT SLIDING WINDOW LATCH MECHANISM AND OPERATED NORMALLY.  (M)
